# SDR WRLA2005004

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N801
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: ARG70765511
- Part serial: DL1
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, J, A

## Discrepancy

AT APPROX 1+00 FLIGHT "SYS3ELEV" OFF ALERT ILLUMINATED.  HYDRAULIC SYSTEM WAS AT 4.7GAL, DEACTIVATED NR 3 ENGINE PUMPS.  HYDRAULIC QTY STABILIZED, DIVERTED TO KATL. REPRESSURIZED FOR LANDING USING RMP, HYD QTY REMAINED STABLE. DECREASED TO 2.8GAL AT LANDING GEAR EXTENSION. AFTER FUEL DUMP, TANK 2 LT AFT PUMP INOP.  REMOVED AND REPLACED LT MLG TRUCK BEAM TRIM CYLINDER IAW MM32-37-01-401, BLED SYSTEM PER MM 32-37-01-400-801 AND PERFORMED OPERATIONAL CHECK PER MM 32-37-00-710-801.  OPERATION AND LEAK CHECK GOOD.  OPERATED ALL FLIGHT CONTROL SURFACES, RUN ENGINES AND OPERATED GEAR UP/DOWN HANDLE.  NO ADDITIONAL HYD LEAKS NOTED.  TOPPED OFF SYSTEM FLUIDS, OK FOR SERVICE.
